# SDR RAIA00207230

- Difficulty date: July 30, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N426TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 228
- Aircraft time: 25,778 hours, 25,713 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Insulation
- Condition: Out Of Position
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

STL -  RIGHT SIDE PITCH YOKE BINDING.  SECURED INSULATION THAT WAS DROOPING DOWN ON ELEVATOR CABLES, OPS CHECK OK.
